# SDR 9902669984

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: T/E Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION DAMAGE TO RIGHT WING TRAILING EDGE UPPER SURFACE STRINGER.  REPAIRED PER EA 99-164406.  (P/N 5912156-164)
